Polynomials with zeros and small norm on curves

Totik, Vilmos: Polynomials with zeros and small norm on curves.
Proceedings of the American Mathematical Society, 140 (10). 3531-3539 . ISSN 0002-9939 (2012)

This is the latest version of this item.

[img]
Preview
Text
minimalonarcs.pdf - Accepted Version

Download (113kB) | Preview
Item Type: Article
Journal or Publication Title: Proceedings of the American Mathematical Society
Date: 2012
Volume: 140
Number: 10
Page Range: 3531-3539
ISSN: 0002-9939
Faculty: Faculty of Science and Informatics
Department: MTA-SZTE Analízis és Sztochasztika Kutatócsoport
Institution: Szegedi Tudományegyetem
Language: English
MTMT id: 1879770
DOI id: https://doi.org/10.1090/S0002-9939-2012-11223-7
Date Deposited: 2013. Jul. 25. 10:51
Last Modified: 2018. Jul. 24. 13:57
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/3234
Web of Science® Times Cited: 3 View citing articles in Web of Science®

Available Versions of this Item

  • Polynomials with zeros and small norm on curves. (2013. Jul. 25. 10:51) [Currently Displayed]

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year